Design of ISS-Lyapunov functions for discrete-time linear uncertain systems

D. Munoz de la Pena, T. Alamo, M. Lazar, W.P.M.H. Heemels

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

1 Citation (Scopus)
1 Downloads (Pure)

Abstract

In this work we consider robust control of discrete-time linear systems affected by time-varying additive disturbance inputs. We present a linear matrix inequality (LMI) based design technique that takes into account in an explicit manner, by means of a Minkowski function, the shape of the set in which the disturbances are bounded. This technique allows one to obtain tight bounds on the performance of the closed-loop system.
Original languageEnglish
Title of host publicationProceedings of the 17th IFAC World Congress, July 6 -11 2008, Seoul, South Korea
EditorsHyung Suck Cho
Place of PublicationOxford
PublisherPergamon
Pages1135-1140
ISBN (Print)978-3-902661-00-5
Publication statusPublished - 2008

Fingerprint

Dive into the research topics of 'Design of ISS-Lyapunov functions for discrete-time linear uncertain systems'. Together they form a unique fingerprint.

Cite this